# SDR 2006UALA00014

- Difficulty date: December 30, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT FRAME CRACKED 3RD FROM TOP STOP FITTING.  MAJOR REPAIR ACCOMPLISHED PER SM-90-52-40-14JD, REMOVED DAMAGE, INSTALLED DOUBLER REPAIR.  NO FURTHER FINDINGS.  O.K. FOR SERVICE.
